Hello everyone. I recently moved up from 37.5 mg to 50 mg of the risperidal injection. Due to the medication, I NEVER get full and I am always hungry. No matter how much I eat. I’ve gained a couple of pounds since getting on 50 mg. Has anyone here heard of medication they can prescribe to reduce hunger? Or have you been placed on medication that reduces hunger? I’d kill just to feel the hunger of a person not on this medicine. This really sucks. Any help would be appreciated. Thanks!
I take a vitamin bcomplex to stop abilify induced hunger pangs. It might work for you too.
Thank you for your response. I don’t have hunger pangs though, just hunger.
It might work. It’s worth trying it I guess.
True true, I’ll ask my doctor about it!
My psychiatrist once recommended Acacia to treat Hunger pains.
(I’m not on it)
You can get a Bcomplex over the counter. At the pharmacy or a health shop.
Oh I see, thank you.
What is Bcomplex?
Just a collection of B-vitamins.
Oh okay, I’ll look into it
My weight just kept going up and up and up on risperdal I went on weight watchers and felt like I was starving couldn’t wait to get off the diet. I would suggest Invega it’s nothing but risperdal tweeked. While I did gain weight on invega I stopped gainning after a while. Even have lost some weight at times.
My pdoc has prescribed me metaformin which suppresses your appetite. Its actually for diabetics but it helps you to stablise weight or even loose a few kg/pounds